Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hopefull123

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About hopefull123

  • Rank
    New Member
  1. DO NOT TAKE YAZ! i regret taking it every day of my life. i literally had every side effect plus more. and whats more upsetting is that i was perfectly fine on it for the first year. then i was diagnosed with severe depression and panic disorder (which i never had in my life) my blood pressure would drop to 50/20. i had horrible vision/hearing problems and i was diagnosed with ibs this year which i never head. i have panic attacks everyday and they are slowly disappearing after i stopped that he
  2. our bodies are not supposed to have acne to begin with.. i tried the "natural approach" where i just washed my face with a gentle cleanser.. but that led to WAY more acne and then i had to try accutane. i think if you irritate your skin it might cause more acne but letting it go didnt work for me.. but there is no harm in trying
  3. thanks for the replies i think my problem was that i was putting mosturizer on before i put the bp on and i didnt do that today even thought my skin was sooo dry after washing.. but the oilyness has went down a lot
  4. i wonder if my skin is trying to compensate for being too dry?
  5. when i was my face using dans cleanser it gets really dry after which i dont mind too bad cause my moisturizer takes care of it BUT within a couple hours my face gets extremely oily.. is this okay? will the oil stop after my face gets used to the bp? i use dans and only apply a little amount since i have been on it for only a week now.
  6. maybe i should try not putting the mosturizer on.. i also noticed that my skin looks darker after i buts dans mosturizer on.. and i use really light foundation.. i dont mind the burning so much but my face has been getting greasy after like an hour when i used to get really minimal oil
  7. i know that the burning sensation and drying of skin are normal, but i seem to have a lot more oil throughout the day then i did before i started the regimen. will it take time for my skin to get used to the bp.. i mean will i start having less and less oil over the period?
×